MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERTRIALYSIS, PC EXTENSION LEGS; ACUTE DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWERTRIALYSIS, PC EXTENSION LEGS; ACUTE DIALYSIS CATHETER
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported that during a trialysis insertion the guidewire had separated.The wire began to separate when the vascath had already been advanced over the wire, during removal the provider noted resistance and what appear to be shearing.He stopped pulling the wire and removed vascath and wire in its entirety.The patient was not injured.No reported complications.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a broken guidewire is confirmed and was determined to be use related.One j-tip guidewire was returned for evaluation.An initial visual observation showed use residue on the returned sample.The core of the guidewire was observed to be broken and protruding from the coiled wire, which was observed to be unraveled at its proximal end.Both weld tips of the guidewire were observed to be present.A microscopic observation revealed the break sites of the core wire to be tapered with mostly flat and granular surfaces, which is indicative of excessive tensile (pulling) forces applied to the guidewire.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERTRIALYSIS, PC EXTENSION LEGS
Common Device Name
ACUTE DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22323040
Report Number3006260740-2025-04248
Device Sequence Number18341412
Product Code NIE
UDI-Device Identifier00801741041945
UDI-Public(01)00801741041945(11)250322(17)280531(10)REKN3511
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5613150
Device Lot NumberREKN3511
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown